# SDR 2022FA0000321

- Difficulty date: June 30, 2022
- Submitted: June 30, 2022
- Operation: General aviation
- Aircraft: N335F
- Make and model: Cessna 525C
- Aircraft serial: 525C0161
- Aircraft time: 1,974 hours, 1,442 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

EFIS MISCOMPARE AFTER TAKEOFF. RESULTING IN ERRONEOUS AIRSPEEDS AND ALTITUDES ON BOTH PFD’S AND STBY FD. EMERGENCY DECLARED DUE TO UNKOWN ALTITUDES AND RETURNED TO AUS. UPON INSPECTION FOUND MUD DAUBER NEST IN ALL STATIC PORTS. CONTACTED DUNCAN AVIATION FOR PURGE ADN LEAK TEST FOR AIRCRAFT RTS. OPS CHECKED OK AFTER PURGE. NO SPECIFIC COMPONENT WAS RESPONSIBLE FOR DISCREPANCY. HVAE STATIC PORT COVERS ON ORDER.
